IGB

Connexion

(Article of periodic en Anglais - 1986)

Document title

Coefficient of stability of economic movements

Authors(s) and Affiliation(s)

STOJANOVIC D. ;

Source

Article of periodic

published at : Socio-economic planning sciences / ISSN 0038-0121

Editor : Pergamon Press, New York, NY - ETATS-UNIS (1967)

Millesime : 1986, vol. 20, no1 [pp. 1-3]

Bibliographic references : 4 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 15195

Refdoc record number (ud4) : 12061740 : Permanent link - XML version
Powered by Pxxo